Show simple item record

dc.contributor.author McAdams, D
dc.date.accessioned 2010-03-09T15:29:21Z
dc.date.issued 2008-09
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000260271900006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF ECONOMETRICS, 2008, 146 (1), pp. 74 - 85
dc.identifier.issn 0304-4076
dc.identifier.uri http://hdl.handle.net/10161/1901
dc.format.extent 74 - 85
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/j.jeconom.2008.07.003
dc.title Partial identification and testable restrictions in multi-unit auctions
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000260271900006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 146

Files in this item

This item appears in the following Collection(s)

Show simple item record